Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 356, NWS North Platte, NE

July 20, 2008Cherry County, Grant County, Hooker County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 20, 2008, 8:54 PM MDT for Cherry County, Grant County, Hooker County, Nebraska. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2008, 8:54 PM MDT (02:54 UTC)
Expired
Jul 20, 2008, 9:30 PM MDT
In force
36 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Cherry County, NE, Grant County, NE, Hooker County, NE

The radar

The North Platte radar (KLNX), 48 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 9:18 PM MDTHAIL 1.7516 Ssw Mullen, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 4:22 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1263 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1263 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
2927 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 210254
SVRLBF
NEC031-075-091-210330-
/O.NEW.KLBF.SV.W.0356.080721T0254Z-080721T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
854 PM MDT SUN JUL 20 2008

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  EASTERN GRANT COUNTY IN WEST CENTRAL NEBRASKA...
  HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF MULLEN...

* UNTIL 930 PM MDT

* AT 851 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CARR LAKE...OR 24 MILES WEST OF MULLEN...AND MOVING EAST AT 38 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MULLEN BY 925 PM MDT...
  8 MILES NORTH OF HIGHWAY 97 CROSSING THE DISMAL RIVER BY 930 PM
  MDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
MONDAY MORNING FOR THE PANHANDLE AND NORTHWESTERN NEBRASKA.

LAT...LON 4208 10086 4175 10087 4176 10159 4221 10162
TIME...MOT...LOC 0254Z 269DEG 33KT 4196 10146

$$

BUTTLER
2 follow-up statements
000 
WWUS53 KLBF 210309
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1009 PM CDT SUN JUL 20 2008

NEC075-210318-
/O.CAN.KLBF.SV.W.0356.000000T0000Z-080721T0330Z/
GRANT NE-
908 PM MDT SUN JUL 20 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GRANT COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
MONDAY MORNING FOR THE PANHANDLE AND NORTHWESTERN NEBRASKA. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM MDT MONDAY
MORNING FOR NORTH CENTRAL NEBRASKA.

LAT...LON 4208 10086 4175 10087 4177 10141 4217 10141
TIME...MOT...LOC 0308Z 269DEG 33KT 4189 10123

$$

NEC031-091-210330-
/O.CON.KLBF.SV.W.0356.000000T0000Z-080721T0330Z/
HOOKER NE-CHERRY NE-
908 PM MDT SUN JUL 20 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR SOUTH CENTRAL CHERRY AND HOOKER COUNTIES...

AT 904 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 10 MILES SOUTH OF HIGHWAY 2 MILE MARKER 170...OR 16 MILES
SOUTHWEST OF MULLEN...MOVING EAST AT 38 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 97 CROSSING THE DISMAL RIVER...HIGHWAY 97 MILE MARKER 60
  AND 6 MILES NORTH OF HIGHWAY 97 MILE MARKER 50 BY 925 PM MDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT 
MONDAY MORNING FOR THE PANHANDLE AND NORTHWESTERN NEBRASKA. 

LAT...LON 4208 10086 4175 10087 4177 10141 4217 10141
TIME...MOT...LOC 0308Z 269DEG 33KT 4189 10123

$$

BUTTLER
000 
WWUS53 KLBF 210329
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1029 PM CDT SUN JUL 20 2008

NEC031-091-210338-
/O.EXP.KLBF.SV.W.0356.000000T0000Z-080721T0330Z/
HOOKER NE-CHERRY NE-
928 PM MDT SUN JUL 20 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHERRY AND 
HOOKER COUNTIES WILL EXPIRE AT 930 PM MDT...

THE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED. PEA TO 
MARBLE SIZED HAIL AND WIND GUSTS TO 45 MPH REMAIN POSSIBLE ACROSS 
SOUTHEASTERN HOOKER COUNTY THROUGH 945 PM MDT. 

IF SEVERE WEATHER WAS OBSERVED...CONTACT LOCAL LAW ENFORCEMENT AND 
HAVE THEM PASS THE REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH 
PLATTE. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
MONDAY MORNING FOR THE PANHANDLE AND NORTHWESTERN NEBRASKA.

LAT...LON 4208 10086 4175 10087 4177 10141 4217 10141
TIME...MOT...LOC 0328Z 269DEG 33KT 4189 10098

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 1:32 PM MDT, 7 hours 22 minutes earlier.

Area forecast discussion, Jul 20, 1:32 PM MDT, 7 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
232 PM CDT SUN JUL 20 2008

.DISCUSSION...
SFC FRONT HAS LIFTED NORTH INTO THE NIOBRARA VALLEY ACROSS WRN
NEBRASKA AND THEN SOUTH TOWARD THE MIDDLE LOUP VALLEY ACROSS CNTL
NEB AS DELINEATED BY OBS AND THE CU FIELD ON SATELLITE. ALL
INDICATIONS ARE THE DISTURBANCE OVER ERN WYOMING THIS AFTN WILL ACT
ON THE FRONT LATE THIS AFTERNOON OR EARLY THIS EVENING BEGINNING IN
THE PANHANDLE AND SPREADING EAST OVERNIGHT. WIND AND HAIL POTENTIAL
ARE QUITE HIGH TONIGHT FOR AREAS ALONG AND NORTH OF HIGHWAY 2.

FOR MONDAY...IN THE WAKE OF THE MCS SUNDAY NIGHT...THE SFC FRONT IS
PROGGED TO DROP SOUTH TO NEAR THE KS BORDER. LITTLE OR NO UPPER LEVEL
SUPPORT IS SUGGESTED BY THE MODELS FOR STORM INITIATION. POPS ARE
HELD AT SLIGHT CHANCE AND THIS IS GENEROUS CONSIDERING THE BLENDED
SOLNS OF THE GFS AND NAM12 INDICATED DRY CONDITIONS.

TUESDAY AND WEDNESDAY...THE SFC FRONT WILL REMAIN ACROSS NORTHWEST
KS OR CLOSE TO THE NEBRASKA BORDER. MOISTURE WILL CONTINUE TO POOL
ALONG AND NORTH OF THE FRONT A CANADIAN HIGH PRESSURE REMAINS
ANCHORED OVER THE GREAT LAKES. THIS TYPE OF BLOCKED PATTERN NORMALLY
IS QUITE FAVORABLE FOR RAINFALL BUT THE GFS...UKMET...ECMWF...NGM AND
NAM...THE CONSENSUS OF MODELS ARE DRY. THE OFFICIAL FORECAST INCLUDES
SLIGHT CHC POPS FOR DIURNAL DESTABILIZATION AND ISOLATED
THUNDERSTORM DEVELOPMENT. THE BLENDED GUIDANCE CONTINUES TO INDICATE
LOWER 90S FOR HIGHS TUESDAY AND THE NAM12 2M TEMPERATURES INDICATED
THE SAME FOR WEDNESDAY.

THURSDAY AND BEYOND...HPC HAS BACKED OFF ON SOME OF THE BETTER
CHANCES FOR RAINFALL. HOWEVER THE ATMOSPHERE WILL REMAIN VERY
MOIST AS SUBTROPICAL MOISTURE CONTINUES TO CIRCULATE NORTHWARD FROM
THE GULF OF MEXICO AND NORTHEASTWARD FROM THE PACIFIC VIZ AN ACTIVE
HURRICANE SEASON. POPS ARE GENERALLY HELD IN THE SLIGHT CHANCE
CATEGORY. THE GFS AND ECMWF ARE STILL SHOWING A RING OF FIRE ACROSS
NEBRASKA AND THE GFS HOLDS HIGH PRESSURE ACROSS THE GREAT LAKES WITH
A SFC FRONT THROUGH THE CNTL PLAINS BUT TOTAL RAINFALL OF LESS THAN
AN INCH IS INDICATED IN BOTH MODELS. THE HPC TEMP GRIDS LOOKED QUITE
GOOD WITH UPPER 80S AND LOWER 90S. THESE TEMPERATURES MAY NEED TO BE
RAISED A CATEGORY AS THE GFS AND ECMWF SUGGEST STRONG UPPER LEVEL
RIDGING ACROSS THE HIGH PLAINS SIGNALING WARM WEATHER AND 90S FOR
HIGHS. WE WOULD ALSO EXPECT A CONTINUATION OF NOCTURNAL FOG AND
STRATUS TONIGHT THROUGH DAY 7. THE NAM12 HAS SHOWN GOOD SKILL WITH
THIS FEATURE AND THE DEEP MOISTURE FAVORS THIS TYPE OF PATTERN.

&&

.AVIATION...
A STATIONARY FRONT ORIENTED EAST TO WEST BETWEEN THE KLBF AND KVTN
TERMINALS WILL SERVE TO FOCUS THUNDERSTORM DEVELOPMENT SUNDAY
AFTERNOON AND NIGHT. THE KLBF TERMINAL IS EXPECTED TO REMAIN DRY DUE
TO A MORE STABLE AIRMASS SOUTH OF THE FRONT...BUT THERE IS AMPLE
SUPPORT TO INCLUDE THUNDERSTORMS IN THE KVTN TAF...MAINLY AFTER 00Z.
STORMS WILL EXITS THE REGION BY 06-09Z...WITH LOW LVL STRATUS
DEVELOPING ACROSS THE AREA. THIS WILL CAUSE CIGS AND VSBY TO FALL
INTO THE MVFR FLIGHT CATEGORY. THERE IS CONCERN THAT CEILINGS MAY BE
LOWER THAN WHAT IS CURRENTLY FCST...BUT THIS CAN BE ADDRESSED IN
FUTURE TAF FCSTS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

CDC/JG
Hazardous weather outlook, Jul 20, 2:32 PM MDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
332 PM CDT SUN JUL 20 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-211700-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
332 PM CDT SUN JUL 20 2008 /232 PM MDT SUN JUL 20 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND NORTH OF
INTERSTATE 80. A FRONTAL BOUNDARY WAS LOCATED FROM BROKEN BOW TO
SCOTTSBLUFF SUNDAY AFTERNOON...AND IS EXPECTED TO REMAIN
STATIONARY OVER THE AREA TONIGHT. A VERY MOIST AND UNSTABLE
ATMOSPHERE RESIDES ALONG AND NORTH OF THE BOUNDARY...WHILE A HOT
AND LESS HUMID AIRMASS HAS DEVELOPED SOUTH OF THE FRONT.
MEANWHILE...AN UPPER LEVEL DISTURBANCE OVER WYOMING WILL APPROACH
THE CENTRAL HIGH PLAINS THIS EVENING. AS THIS UPPER LEVEL
FEATURE SPREADS EAST TOWARD THE REGION...THUNDERSTORMS ARE
EXPECTED TO DEVELOP OVER WYOMING...SOUTH DAKOTA...AND THE NEBRASKA
PANHANDLE...WITH OTHER MORE ISOLATED ACTIVITY POSSIBLY DEVELOPING
FURTHER EAST OVER NORTH CENTRAL NEBRASKA AFTER SUNSET. THE STORMS
OVER WYOMING AND SOUTH DAKOTA WILL THEN MOVE EAST TOWARD THE
NORTHERN HALF OF THE OUTLOOK AREA DURING THE EVENING. THE INITIAL
STORM TYPE MAY BE IN THE FORM OF SUPERCELLS...CAPABLE OF PRODUCING
LARGE HAIL...DAMAGING WINDS...AND PERHAPS AN ISOLATED TORNADO.
HOWEVER...THESE STORMS ARE EXPECTED TO EVENTUALLY EVOLVE INTO A
BOW ECHO...AND QUICKLY MOVE EAST ALONG AND NORTH OF THE STATIONARY
FRONT ACROSS NORTH CENTRAL NEBRASKA. THIS BOWING CONVECTIVE SYSTEM
WILL POSE MAINLY A DAMAGING WIND THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE THREAT FOR THUNDERSTORMS WILL CONTINUE MAINLY DURING THE LATE
AFTERNOON AND EVENING HOURS FOR ALL OF WESTERN AND NORTH CENTRAL
NEBRASKA FROM MONDAY THROUGH SATURDAY. RICH LOW LEVEL
MOISTURE WILL INTERACT WITH NUMEROUS UPPER LEVEL
DISTURBANCES...WHICH ARE FORECAST TO MOVE ACROSS THE CENTRAL
PLAINS THIS WEEK. THIS WILL RESULT IN INCREASED CHANCES FOR STORMS
EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT NORTH OF INTERSTATE 80.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

GARNER

In the hours before

Local storm report, Jul 20, 7:16 PM MDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
816 PM CDT SUN JUL 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             13 S RUSHVILLE          42.52N 102.47W
07/20/2008  E0.75 INCH       SHERIDAN           NE   PUBLIC

&&

MBYRD
Local storm report, Jul 20, 7:29 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
829 PM CDT SUN JUL 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     TSTM WND GST     RUSHVILLE               42.71N 102.47W
07/20/2008  M63 MPH          SHERIDAN           NE   MESONET

&&

MBYRD
Local storm report, Jul 20, 8:25 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
925 PM CDT SUN JUL 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND GST     7 NW BASSETT            42.65N 99.63W
07/20/2008  E60 MPH          ROCK               NE   PUBLIC

&&

MBYRD
Local storm report, Jul 20, 8:27 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
927 PM CDT SUN JUL 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND GST     10 NW BASSETT           42.68N 99.67W
07/20/2008  E60.00 MPH       ROCK               NE   PUBLIC

&&

MBYRD
Local storm report, Jul 20, 8:48 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
948 PM CDT SUN JUL 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     HAIL             22 WNW BROWNLEE         42.41N 101.02W
07/20/2008  E0.88 INCH       CHERRY             NE   PUBLIC

&&

MBYRD
Local storm report, Jul 20, 8:49 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
949 PM CDT SUN JUL 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             3 N LONG PINE           42.58N 99.70W
07/20/2008  E0.75 INCH       BROWN              NE   PUBLIC

            MOSTLY PEA SIZE HAIL...A FEW TO PENNY SIZE

&&

MASEK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 6:38 PM MDTSevere Thunderstorm WarningLBFSheridan52 min
Jul 20, 7:06 PM MDTSevere Thunderstorm WarningLBFSheridan39 min
Jul 20, 7:27 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan48 min
Jul 20, 7:34 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan41 min
Jul 20, 7:47 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt43 min
Jul 20, 7:49 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock41 min
Jul 20, 8:02 PM MDTSevere Thunderstorm WarningLBFCherry58 min
Jul 20, 8:31 PM MDTSevere Thunderstorm WarningLBFBrown, Rock44 min
Jul 20, 8:31 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker44 min
Jul 20, 9:02 PM MDTSevere Thunderstorm WarningLBFCherry, Thomas43 min
Jul 20, 9:15 PM MDTSevere Thunderstorm WarningLBFBrown, Rock60 min
Jul 20, 9:53 PM MDTSevere Thunderstorm WarningLBFHolt52 min
Jul 20, 9:56 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup49 min
Jul 20, 10:24 PM MDTSevere Thunderstorm WarningLBFGarfield, Wheeler36 min
Jul 20, 10:32 PM MDTSevere Thunderstorm WarningLBFCuster32 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.